Malaria Home > Stevens-Johnsons and Chloroquine

Were you looking for information about Stevens-Johnson and Chloroquine? Stevens-Johnsons is a common misspelling of Stevens-Johnson.
 
Chloroquine phosphate (Aralen®) is an antimalarial drug that is well tolerated by most people. However, in rare cases, some people develop a dangerous skin rash known as Stevens-Johnson syndrome during treatment. This rash can lead to disfigurement and dangerous infections, so if you notice any rash while taking chloroquine, notify your healthcare provider right away. Immediate medical attention is needed to prevent the rash from becoming more severe.
 
(To learn more about this potentially life-threatening side effect, click Stevens-Johnson and Chloroquine. You can also click any of the links in the box to the right for specific information.)
 
Written by/reviewed by:
Last reviewed by: Kristi Monson, PharmD;
Last updated/reviewed:
List of references (click here):
Advertisement
Topics & Medications

Quicklinks

Related Channels

eMedTV Links
Copyright © 2006-2017 Clinaero, Inc.

eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.

This site complies with the HONcode standard for trustworthy health information:
verify here.